Difference schemes for nonlinear multidimensional elliptic equations. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 44-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_3_a6,
author = {M. M. Karchevskii and A. D. Lyashko},
title = {Difference schemes for nonlinear multidimensional elliptic {equations.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--52},
year = {1973},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_3_a6/}
}
M. M. Karchevskii; A. D. Lyashko. Difference schemes for nonlinear multidimensional elliptic equations. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 44-52. http://geodesic.mathdoc.fr/item/IVM_1973_3_a6/